# SDR AALA201810165004

- Difficulty date: October 15, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737823
- Aircraft serial: 31157
- Aircraft time: 18,907 hours, 7,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496444
- Condition: Corroded
- Location: Bs 500h-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRSOSION FOUND ON THE FORWARD CARGO BAY RIGHT TRANSISTION PANEL, BS 500H - 500I, STRINGER 27R.  REPAIRED THE TRANSISTION PANEL IAW SRM 53-00-53-2R5.
